# SDR 2006UALA00495

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 38,883 hours, 7,373 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2F HAS BOTH EEL LIGHTS INOP.
